# SDR ASAA2024100853402

- Difficulty date: October 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, SHEILD PANEL AFT OF DOOR CUTOUT IS CORRODED. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-30-15-1A-1 REMOVED AND REPLACED SHIELD PANEL IAW B737-700 SRM 51-40-02-0G-0W=.600" O=.032" R=.025" L=1.100" D=.007".
